Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Comment on "Nonlinear Monetary Dynamics" by DeCoster and Mitchell

James B. Ramsey and Philip Rothman
Journal of Business & Economic Statistics
Vol. 12, No. 1 (Jan., 1994), pp. 135-136
DOI: 10.2307/1391930
Stable URL: http://www.jstor.org/stable/1391930
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136